Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have difficulty breathing, thyronorm dose altered cause had conceived and aborted, blood test done

Last four years i am taking 50mg of thyronorm. I recently get conceived and doctor advised to take 75mg, unfortunately got obort and reduced to 50mg.
I couldn't breathe properly (very badly) and hospitlalized. Doctor, advised to continue 75mg daily. I am waiting for the Blood report (Thyroid study), the report will take 10 days.

Daily evening i couldn't breathe properly, therby couldn't sleep, Please advise.

Nirmala (37 yrs old)
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
dear nirmala, sorry to hear about your loss. i am surprised to hear that thyroid report takes 10 days at your place. it takes only 2 hrs to generate thyroid report . your breathlessness is not explained by thyroid dysfunction alone till you are not severely hypothyroid (myxedema) so pls get your Chest x ray, complete blood count, ESR done and also see your doctor.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor